# SDR UIEA2014101000479

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 65,531 hours, 8,964 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINK SCREWS OF THE ACCESS PANEL NR 452 KR ON & NR 1 PYLON NEAR ABOVE THE EXHAUST SLEEVE.  ACCOMPLISHED REPAIR IAW EI NO T2014A54B 2782 REV 1.  CONDITION CHECKED NORMAL & JOB COMPLETED.
